# SDR DJFA2010018

- Difficulty date: July 18, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N471LX
- Make and model: Beech 400A
- Aircraft serial: RK506
- Aircraft time: 2,394 hours, 1,996 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Carpet
- Condition: Molded
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN EXTREMELY STRONG MOLD SMELL IN THE CABIN DURING FLIGHT.   MAINTENANCE FOUND THE CARPET DIRTY AND MOLDING.  THE CARPET WAS REPLACED.
